# SDR DALA1224453209

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FWD UTILITY AREA FLOOR SUPPORT FROM FR18TO FR21 UPPER FLANGE & SEAT TRACK CORRODED.  REMOVED CORROSION BY BLENDING IAW A320 SRM 51-74-00 CHECKED LIMITS W=.21" L=1.5" D=.035" FOUND TO BE OUT OF LIMITS PER SRM 53-00-15 FIG 101.  REPLACED SEAT TRACK P/N D53112 78220201 BATCH NO.0002212833 IAW A320 SRM 51-42-11.
